# SDR DHL200374247

- Difficulty date: December 4, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742
- Make and model: Piper PA-18-150
- Aircraft serial: 188146
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT HAND INBOARD FORE FLAP UPPER SKIN DELAMINATED AT OUTBOARD END.  CUT OUT UPPER SKIN DELAMINATION APPROX 1.7 INCH DIA & DOUBLER APPROX 4 X 4.75 INCH FROM 2024-T3 .016 PO900291.  FURTHER EVALATION FOUND 1 PUNCTURE & 1 SHARP DENT ON LOWER SKIN, 2 EA DELAMINATED & DENTED AREAS ON LOWER SKIN.  CUT OUT DAMAGED AREAS 3 EA APPROX 1 INCH DIA & 1 EA APPROX 1 X 5.5 INCH, FABRICATED 3 EA FILLERS APPROX 1 INCH DIA AND 1 EA 1 X 5.5 AND 4 EA DOUBLERS APPROX 4 INCH DIA.  4.25 X 8.5, 3.75 X 4 INCH & 3.5 X 3.5 INCH FROM 2024 T-3 .016 PO900291.  CLEANED, PREPPED, TREATED, PRIMED AND SEALED AND BONDED RUBSTRIP.
